# SDR VNAA0610034

- Difficulty date: October 20, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 5,624 hours, 5,617 cycles
- Engine: Ge CF343B1
- Engine time: 5,624 hours, 5,617 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: GEE950108
- Condition: Failed
- Location: Nr 2
- Part time: 5,624 hours, 5,617 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT AND CABIN ON TAKEOFF.  CREW REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED AND FOUND COKING ON 10TH STAGE DUCTING.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
